# SDR SWAA2019010728228

- Difficulty date: December 23, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,917 hours, 20,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A940116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP CORRODED AT BS 767+4, AROUND NUT PLATE HOLES.  R&R FLOOR STRAP PER SRM.
